Pharmacy Action Cold & Flu PE 48 Tablets - 9334926003922

Pharmacy Action Cold & Flu PE 48 Tablets

BrandsPharmacy Action
Catalogue ID:821710
Product Code:9334926003922
Availability:In Stock
  • $8.99
    or 4 payments of $2.25 with afterpay Info

Provides temporary relief from the following cold and flu symptoms: nasal congestion, sinus pain, runny nose, headache and body aches and pains. Reduces fever.

INGREDIENTS:
Each tablet contains: Paracetamol 500mg, Phenylephrine hydrochloride 5mg

FREE FROM:
Free from Lactose, Yeast, Sugars

Write a review

Please login or register to review

Tags: Pharmacy Action Cold & Flu PE 48 Tablets, 9334926003922, Tablets

Customers who bought Pharmacy Action Cold & Flu PE 48 Tablets also bought

Parapane Paracetamol 500mg 100 Caplets

Provides effective relief for a variety of mild to moderate pains, including headaches, toothaches, ..

$2.50
Best Price Ex Tax: $2.50

Rafen Ibuprofen 200mg 50 Tablets

General InformationFor the temporaary relief of pain where inflammation is present Indications50 tab..

$2.39
Best Price Ex Tax: $2.39

Pharmacy Choice Nasal Spray Pump 20ml

General InformationProvides relief from nasal congestion due to colds, influenza, allergies and sinu..

$6.69
Best Price Ex Tax: $6.69

Alzene 10mg 30 Tablets

Alzene relieves the symptoms of allergy in hayfever (seasonal allergic rhinitis) and perennial aller..

$9.99
Best Price Ex Tax: $9.99
The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.
Name
Email